# SDR CA100723002

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,322 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SPINNER REMOVED CRACKS FOUND MIGRATING FROM SPINNER BULKHEAD MOUNTING HOLES TO PROPELLER.  CRACKS FOUND ON 6 OF THE BOLT HOLE ATTACH POINTS.  CRACKS FOUND ON THE SPINNER FILLET PLATES.  A NEW PART WAS PURCHASE AND INSTALLED.
